Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Classification of automorphisms of hyperfinite factors of type ${\text{II}}_1$ and ${\text{II}}_\infty$ and application to type ${\text{III}}$ factors


Author: A. Connes
Journal: Bull. Amer. Math. Soc. 81 (1975), 1090-1092
MSC (1970): Primary 46L10
DOI: https://doi.org/10.1090/S0002-9904-1975-13929-2
MathSciNet review: 0388117
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Connes and W. Krieger, Outer conjugacy of noncommutative Bernouilli shifts (to appear).
  • 2. Alain Connes, Une classification des facteurs de type 𝐼𝐼𝐼, Ann. Sci. École Norm. Sup. (4) 6 (1973), 133–252 (French). MR 0341115
  • 3. A. Connes and W. Krieger, On hyperfinite factors of type IIIo and Krieger's factors, J. Functional Analysis (to appear).
  • 4. A. Connes and W. Krieger, A factor not antiisomorphic to itself, Bull. London Math. Soc. (to appear).
  • 5. A. Connes and W. Krieger, Periodic automorphisms of the II1 hyperfinite factor, Queen's preprint, 1974-25.
  • 6. A. Connes, P. Ghez, R. Lima, D. Testard and E. J. Woods, Review of Crossed products of von Neumann algebras (paper of Golodets).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46L10

Retrieve articles in all journals with MSC (1970): 46L10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13929-2